# SDR QXEA2009100900766

- Difficulty date: October 8, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 20,141 hours, 14,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON LT SEAT TRACK AT FS 581.00 TO 661.00.  REMOVED CORROSION ON LT SIDE SEATTRACK FROM FS 581 TO 661.  MAX MATERIAL REMOVED .010.  MATERIAL THICKNESS IS .370, REMAINING MATERIAL IS .360 ALL BLENDS ARE WITHIN LIMITS. ALL WORK DONE IAW REO 670-53-00-013.  CORROSION AND BLENDS WERE ON OUTSIDE LIP ONLY WHERE MATERIAL THICKNESS IS .370.
